Bayesian estimations on the exponentiated half triangle distribution under Type-I hybrid censoring

Title
Bayesian estimations on the exponentiated half triangle distribution under Type-I hybrid censoring
Author(s)
강석복김용구서정인[서정인]
Keywords
Bayesian estimation; exponenetiated half triangle distribution; hybrid Type-I censoring; reliability
Issue Date
201105
Publisher
한국데이터정보과학회
Citation
한국데이터정보과학회지, v.22, no.3, pp.565 - 574
Abstract
The exponenetiated distribution has been used in reliability and survival analysis especially when the data is censored. In this paper, we derive Bayesian estimation of shape parameter and reliability function in the exponenetiated half triangle distribution based on Type-I hybrid censored data. Here we consider conjugate prior and nonin-formative prior and obtained corresponding posterior distributions. As an illustration, the mean square errors of the estimates are computed. Comparisons are made between these estimators using Monte Carlo simulation study.
URI
http://hdl.handle.net/YU.REPOSITORY/25168
ISSN
1598-9402
Appears in Collections:
이과대학 > 통계학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE